# SDR AALA20100106JFK02

- Difficulty date: January 6, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 35,882 hours, 4,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT LIGHT BY RIGHT NUMBER ONE DOOR HAD CRACKED LENS.  REPLACED LENS.
